# SDR AALA20011316

- Difficulty date: June 29, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N7544A
- Make and model: Doug DC-9-82
- Aircraft serial: 53026
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Handle
- Condition: Out Of Position
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BWI - FLT 539 - EN ROUTE BWI-ORD, MAIN LANDING GEAR WOULD NOT RETRACT.  RETURNED BWI AND LANDED WITHOUT FURTHER INCIDENT.  RE-STOWED MAIN LANDING GEAR DOOR BYPASS HANDLE.  INSPECTED MAIN LANDING GEAR AND DOORS.  NO DEFECTS NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
